advertisement
Question
Posted by: Twila | 2005/11/29

CAN u have your period twice in a row?

Hi...

i had my period last week while still on the pill. I finished taking the pill as my period ended so that i finished the cycle (didnt start new pack of pills as we want to try concieve end of Dec)

Anyways Today im having very lite spotting in a brownish colour? Do you think i will get another period now or it my body getting used to being off the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to three months for your body to adjust to being off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: DESIREE | 2005/11/29

I AM NOT ON A PILL, TTC, TAKING FOLIC ACID, AND HAD MY PERIOD TWICE IN THIS MONTH, NOW I DON`T EVEN KNOW WHEN DO I OVULATE, OR IS THIS BLEEDING NORMAL OR NOT.

Reply to DESIREE
Posted by: Popie | 2005/11/29

Dear.... I don't see the garbage in PPP's posting. What are you refering too??

Reply to Popie
Posted by: Dear | 2005/11/29

TWILA IGNORE PPP'S POSTING.
THIS IS UTTER GARBAGE AND THIS IS INTENDED TO SCARE U

Reply to Dear
Posted by: Shez | 2005/11/29

I had the exact same thing happen to me Twila.
I left the pill had a normal period and then another one 2 weeks later (both in the same month).

Its normal as its your body adjusting to being off the pill.
The bleeding will be much heavier, dont be alarmed if it is as this is normal as well.

I had very very heavy periods and conceived thereafter.
Good luck !!

Reply to Shez
Posted by: PPP | 2005/11/29

Your cycle seems to be in a mess. Why did you have your period while on the pill? Did you skip some tablets or have gastro or vomiting.?

When on the pill you don't really have a period. When you reach the 7 (normally red) tablets, which does not contain the various hormones you start bleeding because of withdrawl. (about two days after starting the red tablets)

So now you have stopped and you will suffer withdrawl till you own hormone levels comes into effect. Very few woman fall pregnant so soon after stopping the pill. The pill prevents pregnancy by creating a unfavourable enviroment for the egg to attach itself in the womb and therefore it passes through with out pregancy taking place. Depending on how long your body take to get all its levels in balance - you will not be able to fall pregnant.

Reply to PPP
Posted by: Maya | 2005/11/29

I would say that your body is just getting used to bein off the hormone pill. Your body will still be a bit unpredictable for a while yet. Just remember that many woman take up to 6-12 months since being off the pill to fall pregnant so don't be dispondent if u don't fall pregnant straight away- although it can happen!!!

Reply to Maya

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement